# SDR KCQA20181206

- Difficulty date: December 6, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N799CZ
- Make and model: Beech 99
- Aircraft serial: U68
- Aircraft time: 35,221 hours, 48,331 cycles
- Engine: Pwa PT6A28
- Engine time: 12,170 hours, 15,888 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 30207
- Condition: False Indication
- Location: Cockpit
- Part time: 999,999 hours, 999,999 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT RECEIVED A FIRE WARNING ON THE LT ENGINE. PERFORMED ENGINE FIRE PROCEDURE IAW COCKPIT CHECKLIST, VERIFIED FALSE WARNING. AFTER A SHORT PERIOD OF TIME WARNING CEASED. PART TOTAL TIME AND TOTAL CYCLES ARE UNKNOWN.
